I am 1 month and 10 days into taking microgestin 1/20. First month no problems at all no spotting nothing. Once my 21 days ended I got my period right away. After starting the second month I stopped taking it at exactly the same time every morning. Id take it and 45 early or 10 min later than my normal scheduled time sometimes. Now I am suddenly having bleeding. Is that breakthrough bleeding? And does that mean my chances of getting pregnant are a little higher now if I were to have intercourse?
An hour or so's difference in time is no big deal. Sometimes when you are new to the pill, the body has to adjust and you get breakthrough bleeding which just means bleeding any days other than the week of your inactive or placebo pills. As long as you didnt miss any pills and you are not taking antibiotics (which can decrease the effectiveness of the pill) you should still be protected from pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2013 • 1 answer
Posted 28 Dec 2013 • 1 answer
Posted 14 Jul 2014 • 1 answer
Posted 20 Aug 2015 • 1 answer
Posted 26 Jul 2016 • 0 answers